Where Did That Come From?

I was outside at 7 playing Halloween games.  Errr, well, trying to take pictures in the dark of students playing games.  I went up at 7:30.  I left work at 8:40 and said, “Hmmm, looks wet out here”.  Sometime in that period where I was upstairs it rained.  And then it made sense my legs almost gave out on me while teaching.

I need to go see Dr. K (the ortho).  I did something (or my body is doing something) to my Achilles tendon and it hurts like, well, you know.  The knee on the same leg is bothering me, and it’s near the surgery site, so I’m going to get him to take a look see.

Then off to Dr. H (the rheumy) to get scripts for Gabapentin and Cymbalta.  I also want to know what he thinks of going back on the Tramadol for a while, or the Mobic.

This is of course dependent on me dragging my poor butt out of bed.  I don’t know if the intense fatigue (I won’t even say how many hours a night I’m sleeping) is the fibro or Dr. P being too aggressive with the night time meds.

Advertisements

Hypoglycemia

Saw my p-doc yesterday.  He’s concerned that I may be having episodes of hypoglycemia.  He even gave me four rolls of glucose tablets.  I don’t know if this is part of the fibro or not.  But he’s thinking that the panic attacks I’ve been having are more to do with my blood sugar bottoming out.

It doesn’t help that I have no appetite.  I have to force myself to eat, and then only because they serve dinner at work.  I usually eat about a quarter cup of rice and maybe the soup if it doesn’t look too seaweed-ish (don’t get me wrong, I like seaweed, but only in its dried form).

And if you’re wondering, starting an IV on a dehydrated, hypotensive, hypothermic patient is a whole lot of fun.  Something like 15 sticks to get it in.  Amazingly, the only place I bruised is where they finally got it in on the side of my foot.

And since I haven’t eaten all day (yeah, I know), I’m shaking and dizzy and starting to feel panicky, I’m going to try one of these whopping tablet things.

Bless you Lidocaine

My orthopedist did the lido shot into my worst trigger points.  I had been able to live with them (for the most part) until I woke up this morning and couldn’t get out of bed.  My lower back muscles were in spasms.  I could barely turn over onto my side so I could try to swing my legs out.  Luckily there’s a chair close enough that I could use that to push myself up.  On ultrasound, he found quite a bit of inflammation (might have been on the low side since I’ve been eating Motrin for the joint pain) in my shoulder and put some lidocaine in there too.  At least I can now lift my right arm over my head.  It’ll make teaching a whole lot easier.
Dr. P has demanded I go back to Dr. H (the rheumy) and get back on the Cymbalta, Gabapentin and possibly Mobic.   Pain = no sleep.  No sleep = anxiety.  Anxiety = bawling my eyes out at work.

 

I actually got some cereal into me for breakfast.  I did  a little bit of shopping on my way back from the ortho.  I got some rice, some dried seaweed and some kimchi so I can pick at little stuff.

 

Now I’m doing laundry.  The hose from the washer runs to the sink, so I’ll figure out cooking later.  I have bread, butter and jam so maybe I’ll get a little bit of that into me when the laundry is done.

 

 

 

Fibro Monster

I couldn’t give three shits about Halloween.  Put this new theme seems perfect.

I saw both p-doc and rheumy last week.  P-doc added Lexapro back in the mix and is possibly trying to kill me with benzos.  No, I kid you not.  He’s got me on Ativan, Klonopin and Valium.  I’m not sure what he’s thinking.  And at the moment, I don’t care.  Since starting this new combo I’ve been having panic attacks, which seems nearly impossible with the benzo load I’m on. I’m hoping it’s just a new job/moving/pain reaction.

Speaking of pain, rheumy discontinued the Tramadol.  After one night of pain, I promptly said, screw that and took the Tramadol I bought with me.  6.5 hours of straight teaching plus a walk to and from work leads to pain.  He also cut the Gabapentin from 900 mg to 200 mg.  We’re going to have a chat about that.  I suppose the panic could be related to these meds changes, but see benzo combo above…  He also tested me for Rheumatoid Arthritis.  Since the cat scratch, I’ve had terrible pain in my small joints.  I also have a history of chronically high inflammatory markers.  Not to mention, there’s the family history of RA.  I’ll get my results Wednesday.

I’m going to sign off as typing hurts.  :-(

Mobic

My GP put me on Mobic because of the continuing pain, especially in my joints.  I’m not sure if it’s doing any good so far, but it hasn’t been that long.  The only thing it has done is given me a metallic taste in my mouth.  It is listed as an uncommon side effect.  And since I’m the queen of side effects, well, not much I can do.  This isn’t life threatening, just moderately annoying.

I’m going to keep taking it until I see my rheumatolotist, probably early next month.  I’m supposed to leave for Korea around the 21st.

To make things additionally fun, I think I have bronchitis.  I felt kinda crappy all weekend and I really started to cough really bad last night.  My chest and weirdly, the muscles over my hips hurt.   conveniently, today was my doctors day off.  Hopefully she’ll call back early tomorrow so I can get started on something.  I was too tired to go out to get some cough syrup today.  Hopefully tomorrow I’ll have a little bit more energy.